The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1999, volume: 205, number: 1-3

  1. Alexis Bonnecaze, Philippe Gaborit, Masaaki Harada, Masaaki Kitazume, Patrick Solé
    Niemeier lattices and Type II codes over Z4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:1-21 [Journal]
  2. Gerard J. Chang, Lingling Huang, Xuding Zhu
    Circular chromatic numbers of Mycielski's graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:23-37 [Journal]
  3. K. H. Chew
    Total chromatic number of graphs of odd order and high degree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:39-46 [Journal]
  4. Zongduo Dai, Solomon W. Golomb, Guang Gong
    Generating all linear orthomorphisms without repetition. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:47-55 [Journal]
  5. Yves Edel, Jürgen Bierbrauer
    Some codes related to BCH-codes of low dimension. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:57-64 [Journal]
  6. Evelyne Flandrin, Feng Tian, Bing Wei, Lei Zhang
    Some properties of 3-domination-critical graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:65-76 [Journal]
  7. Kerstin Fritzsche, Fred B. Holt
    More polytopes meeting the conjectured Hirsch bound. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:77-84 [Journal]
  8. Mike J. Grannell, Terry S. Griggs, Kathleen A. S. Quinn
    Mendelsohn directed triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:85-96 [Journal]
  9. Venkatesan Guruswami
    Enumerative aspects of certain subclasses of perfect graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:97-117 [Journal]
  10. Guo-Niu Han, Jiang Zeng
    q-Polynômes de Gandhi et statistique de Denert. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:119-143 [Journal]
  11. A. Kyriakoussis, M. G. Vamvakari
    Asymptotic normality of the coefficients of polynomials related to the classical system orthogonal ones. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:145-169 [Journal]
  12. Alexej P. Pynko
    Implicational classes of De Morgan lattices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:171-181 [Journal]
  13. Hong Wang
    On the maximum number of independent cycles in a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:183-190 [Journal]
  14. Ian M. Wanless
    Maximising the permanent and complementary permanent of (0, 1)-matrices with constant line sum. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:191-205 [Journal]
  15. Martin Aigner
    A Characterization of the bell numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:207-210 [Journal]
  16. Mostafa Blidia, Pierre Duchet, Henry Jacob, Frédéric Maffray, Henry Meyniel
    Some operations preserving the existence of kernels. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:211-216 [Journal]
  17. Hikoe Enomoto, Michael D. Plummer, Akira Saito
    Neighborhood unions and factor critical graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:217-220 [Journal]
  18. Achim Flammenkamp
    Integers with a small number of minimal addition chains. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:221-227 [Journal]
  19. Vesselin Gasharov
    On Stanley's chromatic symmetric function and clawfree graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:229-234 [Journal]
  20. Patricia Hersh
    On exact n-step domination. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:235-239 [Journal]
  21. Michael D. Hirschhorn
    Basis partitions and Rogers-Ramanujan partitions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:241-243 [Journal]
  22. Terry A. McKee
    A new characterization of strongly chordal graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:245-247 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002